The theory of half derivators

  • Ian Coley

    Department of Mathematics, Rutgers University, Hill Center for the Mathematical Sciences, 110 Frelinghuysen Road, Piscataway, NJ 08854-8019, USA
The theory of half derivators cover
Download PDF

This article is published open access.


We review the theory of derivators from the ground up, defining new classes of derivators which were originally motivated by derivator K-theory. We prove that many old arguments that relied on homotopical bicompleteness hold also for one-sided half derivators on arbitrary diagram categories. We end by defining the maximal domain for a K-theory of derivators generalising Waldhausen K-theory.

Cite this article

Ian Coley, The theory of half derivators. Doc. Math. 27 (2022), pp. 655–698

DOI 10.4171/DM/881